| Catalog Number |
810081 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Pain (1994)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent hernia repair surgery on an unknown date in 2006 and and a mesh was implanted.It was reported that patient underwent partial removal surgery in 2010 and 2016.It was reported that patient experienced pain and bleeding.No additional information was reported.
Additional Manufacturer Narrative
Date sent to the fda: 10/23/2025.D4: the device catalog number is unknown; therefore, udi is unavailable.(b)(4) submitted for adverse event which occurred on --/--/2010.(b)(4) submitted for adverse event which occurred on --/--/2016.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 4/21/2026.Additional information: d4 (catalog, lot #, primary udi #) corrected information: d1, d2a, d2b, d3, d6a, g1 additional b5 narrative: it was reported that patient underwent a gynecological procedure on (b)(6) 2006 and tvt-o was implanted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Date sent to the fda: 5/13/2026.Additional information: d4 (expiration), h4 corrected information: d4 (primary udi #) a review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.